# SDR FDEA201307111525

- Difficulty date: July 11, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: NRC6055507
- Part serial: 48451
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP INBD DRIVE LINK ATTACH BRACKET BORE FOUND CORRODED.  REWORKED IAW EA 1-5750-T0301090, PART 1, STEP 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
